It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Tammy on January 05, 2000 at 19:31:35:

In Reply to: Re: Vagus Nerve Stimulator posted by Mark Motley on December 12, 1999 at 18:46:07:

my daughter has the vns. she has had stomach problems ever since it was implanted. have you heard of this?

: -------------------------------------------------

: Christy,
: hey there. I just recently began using another med: depakote w/ dilantin. preveiously I was on dilantin, neurontin and gabitril. I am thinking of trying "VNS". ihadn't been diagnosed w/epilepsy until I was 17. So for the last ten years I have tried diferent meds w/ littlle luck. What do you know of "VNS".
: - Thanks, Mark


Follow Ups

All times are GMT -7. The time now is 12:12 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!